Large deviation rate functions for the partition function in a log-gamma distributed random particle

Georgiou, Nicos and Seppäläinen, Timo (2013) Large deviation rate functions for the partition function in a log-gamma distributed random particle. Annals of Probability, 41 (6). pp. 4248-4286. ISSN 0091-1798

[img]
Preview
PDF - Published Version
Download (480kB) | Preview

Abstract

We study right tail large deviations of the logarithm of the partition function for directed lattice paths in i.i.d. random potentials. The main purpose is the derivation of explicit formulas for the 1+1-dimensional exactly solvable case with log-gamma distributed random weights. Along the way we establish some regularity results for this rate function for general distributions in arbitrary dimensions.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Related URLs:
Depositing User: Vanessa Styles
Date Deposited: 11 Nov 2013 15:03
Last Modified: 07 Mar 2017 10:07
URI: http://sro.sussex.ac.uk/id/eprint/46983

View download statistics for this item

📧 Request an update